Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 44 of 67 found articles
 
 
  On n -fold L ( j , k ) -and circular L ( j , k ) -labelings of graphs
 
 
Title: On n -fold L ( j , k ) -and circular L ( j , k ) -labelings of graphs
Author: Lin, Wensong
Zhang, Pu
Appeared in: Discrete applied mathematics
Paging: Volume 160 (2012) nr. 16-17 pages 10 p.
Year: 2012
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 44 of 67 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands